Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 11, NWS Austin/San Antonio, TX

May 27, 2014Frio County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 27, 2014, 8:23 PM CDT for Frio County, Texas. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
May 27, 2014, 8:23 PM CDT (01:23 UTC)
Expired
May 29, 2014, 8:15 PM CDT
In force
48 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Frio County, TX

The radar

The Laughlin AFB radar (KDFX), 122 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Frio River near Derby (DBYT2). The gauge peaked at 8.30 ft at May 29, 2014, 12:00 AM CDT.

actionminormoderate0505/2805/2905/3005/31
Action stage
6 ft
Minor stage
6 ft
Moderate stage
7 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08205500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WGUS44 KEWX 280123
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 PM CDT TUE MAY 27 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  FRIO RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC163-281923-
/O.NEW.KEWX.FL.W.0011.140528T0123Z-140530T0234Z/
/DBYT2.2.ER.140527T2246Z.140528T1200Z.140529T1434Z.NO/
823 PM CDT TUE MAY 27 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE FRIO RIVER NEAR DERBY.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM TUESDAY THE STAGE WAS 5.8 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 7 FEET LATE WEDNESDAY           MORNING.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.

$$

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN
FRIO RIVER
DERBY                6    6    5.8    TUE 7PM    7.0   6.3   3.5   2.4   2.0

&&


NUECES RIVER
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

SBS
4 follow-up statements
578 
WGUS84 KEWX 281620
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 AM CDT WED MAY 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  FRIO RIVER NEAR DERBY AFFECTING FRIO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC163-291020-
/O.EXT.KEWX.FL.W.0011.000000T0000Z-140530T0300Z/
/DBYT2.2.ER.140527T2246Z.140528T1430Z.140529T1500Z.NO/
1120 AM CDT WED MAY 28 2014

 THE FLOOD WARNING CONTINUES FOR
  THE FRIO RIVER NEAR DERBY.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND WILL FALL BELOW FLOOD STAGE BY  
  LATE MORNING TOMORROW.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON

NUECES RIVER
 DERBY               6    6    7.3   WED 10 AM   6.4   3.2   2.5   2.4   2.3


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

CVP
008 
WGUS84 KEWX 290045
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 PM CDT WED MAY 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  FRIO RIVER NEAR DERBY AFFECTING FRIO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC163-291845-
/O.EXT.KEWX.FL.W.0011.000000T0000Z-140530T0625Z/
/DBYT2.2.ER.140527T2246Z.140528T1430Z.140529T1825Z.NO/
745 PM CDT WED MAY 28 2014

 THE FLOOD WARNING CONTINUES FOR THE FRIO RIVER NEAR DERBY.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST NEAR 8 FEET BY EARLY THURSDAY.
* IMPACT...AT 7.0 FEET...MODERATE LOWLAND FLOODING CLOSES FM 1581 NEAR DERBY.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON

NUECES RIVER
 DERBY               6    6    7.8   WED 06 PM   7.2   3.2   2.2   1.9   1.8      


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$
303 
WGUS84 KEWX 291612
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT THU MAY 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  FRIO RIVER NEAR DERBY AFFECTING FRIO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC163-300408-
/O.EXT.KEWX.FL.W.0011.000000T0000Z-140530T0408Z/
/DBYT2.2.ER.140527T2246Z.140529T0415Z.140529T1608Z.NO/
1112 AM CDT THU MAY 29 2014

 THE FLOOD WARNING CONTINUES FOR
  THE FRIO RIVER NEAR DERBY.
* AT 10:30 AM THURSDAY THE STAGE WAS 6.1 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS 
  MORNING.
* IMPACT...AT 6.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM ROAD 1581 BRIDGE 
  FLOOR.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE

NUECES RIVER
 DERBY               6    6    6.1   THU 10 AM   3.2   2.0   2.0   2.2   2.2


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$
548 
WGUS84 KEWX 300115
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT THU MAY 29 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  FRIO RIVER NEAR DERBY AFFECTING FRIO COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC163-300145-
/O.CAN.KEWX.FL.W.0011.000000T0000Z-140530T0408Z/
/DBYT2.2.ER.140527T2246Z.140529T0415Z.140529T1549Z.NO/
815 PM CDT THU MAY 29 2014

THE FLOOD WARNING IS CANCELLED FOR THE FRIO RIVER NEAR DERBY.
* AT  7:30 PM THURSDAY THE STAGE WAS 2.8 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER LEVEL FELL BELOW FLOOD STAGE MID THURSDAY MORNING AND           CONTINUED TO FALLING.
  THIS WILL BE THE LAST FORECAST FOR THIS EVENT.

$$

&& 

 BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE

NUECES RIVER
 DERBY               6    6    2.8   THU 07 PM   2.3   1.0   0.8   0.7   0.6


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 27, 6:31 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, May 27, 6:31 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT TUE MAY 27 2014

.AVIATION...
BROAD UPPER LEVEL LOW LOCATED ALONG THE RED RIVER CONTINUES TO
MOVE SE THIS EVENING. DISTURBANCES ROTATING AROUND THE LOW
CONTINUE TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS. A FEW OF
THE STORMS WILL BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. CURRENT RADAR SHOWS ONLY ISOLATED
CONVECTION AT THIS TIME. WILL LIKELY SEE SOME ADDITIONAL
DEVELOPMENT DURING THE EVENING. WILL INCLUDE A TEMPO GROUP FOR THE
I-35 SITES AS CONVECTION HAS FORMED AND IF THEY HOLD TOGETHER
COULD IMPACT THE TERMINALS THROUGH 03Z. MVFR CIGS CURRENTLY AT
KAUS AND KSAT. MAY BECOME VFR FOR A FEW HOURS THIS EVENING BEFORE
MVFR CIGS RETURN AREA WIDE AFTER 07Z. AFTER 09Z LIKELY TO SEE IFR
CIGS THROUGH 15Z ALONG WITH SOME FOG. WILL RETURN TO MVFR CIGS
AFTER 15Z THEN BACK TO VFR AFTER 17Z-19Z. WINDS LIKELY TO BE
EASTERLY THIS EVENING AT 5 TO 10 KNOTS. THEN AFTER 13Z-15Z WINDS
BECOME NORTHERLY NEAR 10 KNOTS...THEN BACK TO EASTERLY AFTER 20Z.

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT TUE MAY 27 2014/

UPDATE...
TO ISSUE TORNADO WATCH AND INCLUDE LONG TERM DISCUSSION.

DISCUSSION...
IN ADDITION TO BUOYANCY ACROSS THE REGION THERE IS AMPLE VERTICAL
WIND SHEAR ACROSS THE REGION WHERE SKIES CLEARED THIS AFTERNOON.
HAVE ISSUED A TORNADO WATCH FOR THE AREA ALONG AND WEST OF A LINE
FROM FREDERICKSBURG TO NEW BRAUNFELS TO HALLETTSVILLE UNTIL 11 PM
THIS EVENING. WE HAVE ALSO EXPANDED THE SEVERE THUNDERSTORM WATCH
TO INCLUDE TRAVIS COUNTY.

IN THE EXTENDED PERIOD OF THE FORECAST...THE UPPER LEVEL LOW WILL
SLOWLY MOVE TO THE EAST-SOUTHEAST ACROSS LOUISIANA. THIS WILL KEEP
SLIGHT TO LOW END CHANCE POPS IN THE FORECAST...MAINLY ACROSS THE
EASTERN HALF OF THE FORECAST AREA...THROUGH THE END OF THE WEEK.
SUNDAY INTO MONDAY AND UPPER LEVEL RIDGE WILL BUILD UP FROM THE
SOUTHWEST. THIS WILL BRING AN END TO RAIN CHANCES FOR THE
BEGINNING OF NEXT WEEK.

PREV DISCUSSION... /ISSUED 334 PM CDT TUE MAY 27 2014/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
SHOWERS AND THUNDERSTORMS HAVE BEGUN TO REDEVELOP WHERE SKIES HAVE
CLEARED THIS AFTERNOON. ATMOSPHERE IS SUFFICIENTLY BUOYANT WITH
ENOUGH VERTICAL WIND SHEAR TO PRODUCE ISOLATED SEVERE
THUNDERSTORMS. HAVE ISSUED SEVERE THUNDERSTORM WATCH FOR LLANO...
BURNET...AND WILLIAMSON COUNTIES UNTIL 11 PM THIS EVENING. THE
MAIN THREAT IN THIS AREA WILL BE LARGE HAIL AND DAMAGING WINDS. IN
THE SOUTH CENTRAL PART OF THE CWA...THE WIND SHEAR LOOKS A LITTLE
STRONGER AND THERE IS A THREAT OF TORNADOES.

FOR THE REST OF THE PERIOD...UPPER AIR ANALYSIS THIS MORNING
SHOWED A CLOSED LOW MOVING ACROSS THE TEXAS/OKLAHOMA BORDER WITH A
WESTERLY JET STREAK ACROSS SOUTH TEXAS. MID-LEVEL DRY AIR MOVING
INTO OUR CWA ON THE SOUTHSIDE OF THE UPPER LOW IS EVIDENT ON WATER
VAPOR SATELLITE IMAGERY. THERE IS STILL SIGNIFICANT MOISTURE ON
THE BACKSIDE OF THE LOW. AT THE SURFACE...THE PRESSURE FIELD IS
SOMEWHAT ILL DEFINED AND THE WINDS ARE LIGHT AND VARIABLE ACROSS
THE REGION. LOW LEVEL AIR IS STILL VERY MOIST WITH DEW POINTS FROM
THE UPPER 60S TO MID 70S. MORNING SOUNDINGS REFLECT THE DRIER
ATMOSPHERE WITH PWS DOWN ABOUT 0.5 INCHES FROM 24 HOURS AGO AT
BOTH DRT AND CRP. MODELS ARE IN GOOD AGREEMENT ON MOVEMENT OF
UPPER LOW INTO NORTHERN LOUISIANA DURING THIS PERIOD. AS THIS
HAPPENS WE WILL CONTINUE TO HAVE CHANCES FOR SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE EAST. WITH PW DOWN... DO NOT
EXPECT HEAVY RAIN. THE SLOW MOVING UPPER LOW WILL MEAN SLIGHT
CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS OUR EASTERN COUNTIES
THROUGH THE PERIOD.

LONG TERM (THURSDAY THROUGH TUESDAY)...
WILL SEND ANOTHER AFD TO COVER LONG TERM SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  86  69  89  69 /  40  10  10  20  20
AUSTIN BERGSTROM INTL AIRPORT  67  85  67  88  67 /  40  10  10  20  20
NEW BRAUNFELS MUNI AIRPORT     68  88  67  89  67 /  30  10  10  20  10
BURNET MUNI AIRPORT            66  84  66  86  67 /  30  10  10  20  10
DEL RIO INTL AIRPORT           71  95  71  94  73 /  -   -   -   -   -
GEORGETOWN MUNI AIRPORT        67  84  69  86  69 /  40  10  10  20  20
HONDO MUNI AIRPORT             68  94  70  94  70 /  20  10  -   10  10
SAN MARCOS MUNI AIRPORT        67  86  67  88  67 /  40  10  10  20  20
LA GRANGE - FAYETTE REGIONAL   70  86  69  87  69 /  50  40  10  40  20
SAN ANTONIO INTL AIRPORT       69  89  70  90  70 /  30  10  -   20  10
STINSON MUNI AIRPORT           69  91  70  92  70 /  20  10  -   10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 27, 6:03 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 PM CDT TUE MAY 27 2014

TXZ171>173-183>194-202>209-217>225-228-282315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
603 PM CDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT

...TORNADO WATCH IN EFFECT UNTIL 11 PM...
...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS OF 60 MPH OR
GREATER AND LARGE HAIL ONE INCH OR GREATER. ISOLATED TORNADOES ARE
ALSO POSSIBLE.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...BUT WIDESPREAD FLOODING
IS NOT EXPECTED. THERE COULD BE LOCAL FLOODING OR PONDING OF WATER
ESPECIALLY IN LOW LYING AREAS AND POORLY DRAINED LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HAIL OR WIND DAMAGE WOULD BE GREATLY
APPRECIATED THIS EVENING.

In the hours before

Local storm report, May 27, 7:02 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 W CASTROVILLE         29.35N  98.89W
05/27/2014  E1.00 INCH       MEDINA             TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1400510

SBS
Local storm report, May 27, 7:31 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             5 NE BUCHANAN DAM       30.85N  98.38W
05/27/2014  E0.88 INCH       BURNET             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1400511

SBS
Local storm report, May 27, 8:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             2 W LAKEWAY             30.37N  98.01W
05/27/2014  E1.00 INCH       TRAVIS             TX   PUBLIC

&&

EVENT NUMBER EWX1400512

SBS
Local storm report, May 27, 8:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             3 SE BEE CAVE           30.27N  97.91W
05/27/2014  E1.00 INCH       TRAVIS             TX   PUBLIC

&&

EVENT NUMBER EWX1400513

SBS
Local storm report, May 27, 8:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             6 S BEE CAVE            30.23N  97.95W
05/27/2014  E1.50 INCH       TRAVIS             TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1400514

SBS
Local storm report, May 27, 8:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             5 W SUNSET VALLEY       30.23N  97.90W
05/27/2014  E1.75 INCH       TRAVIS             TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400515

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:01 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis44 min
May 27, 7:45 PM CDTSevere Thunderstorm WarningEWXHays, Travis45 min
May 27, 8:26 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays, Travis64 min
May 27, 9:30 PM CDTSpecial Weather StatementEWXCaldwell45 min
May 27, 9:59 PM CDTSpecial Weather StatementEWXWilliamson46 min
May 27, 10:35 PM CDTSevere Thunderstorm WarningEWXHays, Travis55 min
May 27, 11:23 PM CDTSpecial Weather StatementEWXCaldwell37 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.